# SDR AALA20110425TUL02

- Difficulty date: April 25, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N76200
- Make and model: Doug DC-9-83
- Aircraft serial: 53290
- Aircraft time: 59,992 hours, 25,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STATION 1155 INBOARD BOTTOM CORNER OF DOOR JAMB T-CLIP HAS CORROSION. INSTALLED CLIP PER SRM 51-30-05, AARD 51-10-00-5, BOEING DRAWING 5936064.
